# SDR DALA2015101506157

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 36,373 hours, 18,918 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON INBD ACTUATOR ATTACH BRACKET OTBD LUG IS CRACKED, MEASURED AT .610".  REPLACED RT WING INBD AILERON ACTUATOR ATTACH BRACKET IAW SRM 51-42-11.
